Centre de diffusion de revues académiques mathématiques

 
 
 
 

Séminaire Équations aux dérivées partielles (Polytechnique)

Table des matières de ce volume | Article précédent
C Cheverry
Effet régularisant pour une loi de conservation scalaire multidimensionnelle
Séminaire Équations aux dérivées partielles (Polytechnique) (1998-1999), Exp. No. 24, 13 p.
Article PDF | Analyses MR 1721342

Bibliographie

[B-C] P. Bénilan, M.G. Crandall, Regularizing effects of homogeneous evolution equations, Contributions to Analysis and Geometry, John Hopkins Univ. Press, Baltimore, MD, (1981), 23-39.  MR 648452 |  Zbl 0556.35067
[Bo] F. Bouchut, Introduction to the mathematical theory of kinetic equations, Coll. « Series in Appl. Math. » Elsevier in Session « L’état de la recherche » de la S. M. F., Equations cinétiques, Orléans, 4-6 juin 1998.
[Br] Y. Brenier, Averaged multivalued solutions fot scalar conservation laws, Siam J. Numer. Anal., 6 (1984), 1013-1037.  MR 765504 |  Zbl 0565.65054
[Ch] C. Cheverry, Regularizing effects for multidimensional scalar conservation laws, submitted to the Ann. Inst. Poin., option Analyse non linéaire (1999). Numdam |  MR 1782740 |  Zbl 0966.35074
[Co] E.D. Conway, The formation and decay of shocks for a conservation law in several dimensions, Arch. Rational Mech. Anal., 64 (1977), 47-57.  MR 427850 |  Zbl 0352.35029
[D1] C. Dafermos, Regularity and large time behaviour of solutions of a conservation law without convexity, Proc. Roy. Soc. Edinburgh Sect. A, 99 (1985), 201-239.  MR 785530 |  Zbl 0616.35054
[D-L-M] R.J. DiPerna, P. L. Lions, Y. Meyer, $ L^p $ regularity of velocity averages, Ann. Inst. Henri Poincaré, 8 (1991), 271-287. Numdam |  MR 1127927 |  Zbl 0763.35014
[E-E] B. Engquist, W. E, Large Time Behavior and Homogenization of Solutions of Two-Dimensional Conservation Laws, Comm. Pure and Ap. Math., XLVI (1993), 1-26.  MR 1193341 |  Zbl 0797.35114
[Ger] P. Gérard, Moyennisation et régularité deux-microlocale, Ann. Sci. Ecole Norm. Sup., 23 (1990), 89-121. Numdam |  MR 1042388 |  Zbl 0725.35003
[He] S. Helgason, The Radon transform, Progress in Mathematics, 5, Birkhäuser.  MR 1723736 |  Zbl 0453.43011
[Kr] S.N. Kruzkov, First-order quasilinear equations in several independent variables, Math.USSR-Sb., 64 (1977), 47-57.  Zbl 0215.16203
[L1] P.D. Lax, Hyperbolic systems of conservation laws and the mathematical theory of shock waves, Regional conference series in applied mathematics, SIAM (1973).  MR 350216 |  Zbl 0268.35062
[L2] P.D. Lax, The Formation and Decay of shock waves, Am. Math. Month., 3 (1972), 227-241.  MR 298252 |  Zbl 0228.35019
[L-P] T.P. Liu et M. Pierre, Source solutions and asymptotic behavior in conservation laws, Siam J. Math. Anal., 19 (1988), 763-773.
[L-P-T] P.L. Lions, B. Perthame et E. Tadmor, A kinetic formulation of multidimensional scalar conservation laws and related equations, Bull. of the Ame. math. So., 7 (1994), 169-189.  MR 1201239 |  Zbl 0820.35094
[Mu] F. Murat, Compacité par compensation, Ann. Scuola Norm. Sup. Pisa Cl. Sci., 5 (1978), 489-507. Numdam |  MR 506997 |  Zbl 0399.46022
[Ol] O. Oleinik, Discontinuous solutions of nonlinear differential equations, Usp. Mat. Nauk., 26 (1963), 95-172.  MR 151737 |  Zbl 0131.31803
[Ot] F. Otto, A regularizing effect of nonlinear transport equations, Quart. Appl. Math., 56 (1998), no 2, 355-375.  MR 1622511 |  Zbl 0970.35115
[P-T] B. Perthame et E. Tadmor, A kinetic equation with kinetic entropy functions for scalar conservation laws, Comm. Math. Phys., 136 (1991), 501-517. Article |  MR 1099693 |  Zbl 0729.76070
[Sc] D.G. Schaeffer, A regularity theorem for conservation laws, Adv. in Math., 11 (1973), 368-386.  MR 326178 |  Zbl 0267.35009
[Se] D. Serre, Systèmes de lois de conservation I, Diderot éditeur, arts et sciences.  MR 1459988
[Sm] J. Smoller, Shock Waves and Reaction-Diffusion Equations, Springer-Verlag, New-York, (1983).  MR 688146 |  Zbl 0807.35002
[Ta] L. Tartar, Une nouvelle méthode de résolution d’équations aux dérivées partielles non linéaires, Lecture Notes in Math., 665, Springer,Berlin, (1977), 228-241.  Zbl 0414.35068
[Va] A. Vasseur, Contributions à l’approche cinétique des systèmes de lois de conservation hyperboliques, Thèse de doctorat de l’université Paris 6 (1999).
[Vo] A. I. Volpert, The space BV and quasilinear equations, Mat. Sb. 73, (1967). English translation : Math. USSR Sb. 2 (1967), 225-267.  MR 216338 |  Zbl 0168.07402
[Zu] K. Zumbrun, Decay rates for nonconvex systems of conservation laws, Comm. Pure Appl. Math., Vol XLVI (1993), 353-386.  MR 1202961 |  Zbl 0799.35154
Copyright Cellule MathDoc 2019 | Crédit | Plan du site